Sh:687

Bib entry
@article{Sh:687,
 author = {Laskowski, Michael Chris and Shelah, Saharon},
 title = {{Karp complexity and classes with the independence property}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {120},
 number = {1-3},
 year = {2003},
 pages = {263--283},
 issn = {0168-0072},
 doi = {10.1016/S0168-0072(02)00080-5},
 mrclass = {03C45 (03C75)},
 mrnumber = {1949710},
 mrreviewer = {U. Felgner},
 doi = {10.1016/S0168-0072(02)00080-5},
 note = {\href{https://arxiv.org/abs/math/0303345}{arXiv: math/0303345}},
 arxiv_number = {math/0303345}
}